# SDR CA130312011

- Difficulty date: February 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17053AC03
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 4,613 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MULTIPLE CAUTIONS, RUD CTRL, ROLL SPOILER OTBD HYD, PITCH, TRIM, ELEVATOR FEEL, AND NR 2 IAS AND ALT FAIL MESSAGES.  MAINTENANCE REPLACED THE NR 2 ADU.
